MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MOTOR LEGEND EHS; MOTOR, DRILL, ELECTRIC

MDT POWERED SURGICAL SOLUTIONS MOTOR LEGEND EHS; MOTOR, DRILL, ELECTRIC
Model Number EM100-A
Medical Device Problem Codes Overheating of Device (1437); Naturally Worn (2988); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Repair request initiated for device with the report of overheating, noisy and damaged internal mechanism.No patient impact reported.Repair request escalated to a product event based on reason for return.On follow-up, no further information can be provided regarding the event and patient impact.
 
Additional Manufacturer Narrative
Report confirmed.The device was tested and the max temperature was measured to be 142°f.The likely cause was identified as damaged internal mechanism.It was also noted that it was noisy.The device user manual warnings section includes instructions that heavy side loads and/or long operating times may cause the device to overheat.If the device overheats, discontinue use and rest the device by using it intermittently, or wrap the device in a moist sterile towel.Use of an overheated device may cause injury to the patient or operator.We will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.

Brand Name
MOTOR LEGEND EHS
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
MDR Report Key12611413
Report Number1625507-2021-00322
Device Sequence Number13806725
Product Code HBC
UDI-Device Identifier10885074106486
UDI-Public10885074106486
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K012456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEM100-A
Device Catalogue NumberEM100-A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2021
Initial Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1